# SDR EIA2002018

- Difficulty date: February 2, 2002
- Submitted: April 18, 2002
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 5714 · Wing, Center Box
- Part: Structure
- Condition: Corroded
- Location: Center Wing Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ-EAC - FOUND CORROSION AT STATION 1238, RBL 2, ON CENTER WING TANK SKIN.  REPAIRED PER ECRA 482-57-149-2.  (M)
